Couldn't find what you looking for?

TRY OUR SEARCH!

I have been having this problem of sweating to death ever since I had my daughter.  If  I move the slightest I am drenched in sweat.  My hair is so wet it looks like I jumped in a pool.  I am taking Welbutrin and Celexa but I was sweating before starting these.  Does anyone know what the problem could be?  I also just found out my thyroid is underactive so I started meds for that.  But once again, this has been going on since I had my daughter.  It happened after having my son for about 2 years then stopped but this time it has been more than two years and it hasn't stopped.  I even buy prescription strength deodorant and I still get B.O.  I never even experience B.O until having my first child. 

Loading...

I would really go see your Dr. Welbutrin can cause excessive sweating but since it started prior to your using it it isn't that. It is possible that you're going through early menopause. As for the excessive sweat in your armpits - there is a type of prescription that you can get that actually stops you eventually from sweating. I used it for quite some time and it did work and has kept on working. I hope you find an answer soon. I sweat a ton when I dance and things which I've always hated so it must be really annoying to be dealing with it all the time!
Reply

Loading...

Ok thanks for your input....yes it is VERY embarrassing cuz I take a shower and immediately look all sweaty and nasty like I never shower!
Reply

Loading...

I get it. I literally would be soaking wet in certain fabrics from armpits straight down to my waist!
Reply

Loading...